# SDR AALA202405070408

- Difficulty date: April 20, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N745VJ
- Make and model: Airbus A319-112
- Aircraft serial: 1289
- Aircraft time: 61,887 hours, 38,674 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bracket
- Part number: D5757028100200
- Condition: Worn
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: LEFT WING TRAILING EDGE INBOARD FLAP INTERCONNECTING STRUT ATTACH FITTING / BRACKET WORN AND BEARING HAS EXCESSIVE PLAY BETWEEN WY5238.0 AND WY5753.0, AT RIB 14. REPLACED INTERCONNECTING STRUT ATTACH FITTING / BRACKET PER SRM 51-42-11.
